Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bobolified

Cysts from painkillers?

Recommended Posts

I think I saw some post somewhere in this forum about getting cysts after taking painkiller meds. I had a shoulder surgery about 5 months ago and my acne got gradually worst since then. I always had acne but it was around my jawline. I had like 1 cyst before the operation but now I have it all over the place around my jawline, too many to count.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×